MathSciNet Relay Station
MathSciNet bibliographic data
MR1191735 14J45
Campana, F. Connexité rationnelle des variétés de Fano. (French) [Rational connectedness of Fano manifolds] Ann. Sci. École Norm. Sup. (4) 25 (1992), no. 5, 539–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement